After affects from depo shot and getting pregnant?
That is one of the lovely side affects of depo.
I would suggest doing more research on the shot before getting your subsequent one administered.
I was on it for four years and am so glad I am OFF of it. I am on Kariva (pill) presently and I have no side affects.
anything is possible but I doubt it. that shot is of late weird.
i did alike thing you did..i get the depo a month after i had my daughter and two months following i was still bleeding. i consulted my physician roughly it's abnormality and she said it was everyday to bleed up to six months after you give birth merely because your body is still trying to get rid of everything. you might want to win your self looked at though because the doctors could have forgotten some "stuff" surrounded by your womb. that also can make you bleed similar to that and cause infection. verbalize to your doctor. =)
I doubt it. The depo can really screw with some women and the cycles, I would provide it some time, it will straighten out. Or you could talk to your doctor going on for it.
The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Questions and Answers...